I’m Back

I just got home from the gym and I feel great. I’m back from my drug induced slump and pity party. I don’t think I did a lot of complaining out loud but I know my inner voice was going on and on about how bad I felt and wondering why I couldn’t tolerate my infusion better and was I going to get another chance and would my headache ever go away and wahhhhh wahhhhh wahhhhhh…..

I so appreciate your comments and thoughts, well wishes and advice. I have heard many positive things about LDN but unfortunately there is no clinical research on the effectiveness. With a disease as potentially progressive and unpredictable as MS, I want to use something that I know will work or feel is working. I also incorporate other things like yoga and healthy eating, vitamins and minerals which have no clinical data but I feel strongly about using a disease modification drug. From the research that I have done, most patients with MS do quite well for the first ten years or so untreated but then things seem to go downhill. I’m not going downhill!! (unless I am on skis)

I do believe in the healing properties of prayer, positive thinking, exercise, laughing, friends, family and eating right but MS demands all the weapons we have to fight it off.

I really enjoyed the comment about a drug not working if it doesn’t have side effects. My first (crappy) neurologist recommended I try Copaxone because it was “well tolerated”. She agreed with me that it wasn’t very effective but thought we should give it a try because of the minimum side effects. Huh?????

Tysabri has eliminated my tingles, has given me more energy and doesn’t make me sick two days a week.

I am calling today to schedule my third infusion.

Advertisements

2 responses to “I’m Back

  1. go get ’em, Courtney 🙂

  2. Good luck with your 3rd infusion. Looks like we have some things in common. MS, vegetarian, the books on your list….
    I was on copaxone for 3 years. Not helping! Now I have been asked to consider rebiff or tysabri. gotta tell you, the idea of rebiff does not make me happy, and tysabri scares me, but even more is going downhill to a wheelchair. I keep my eyes open to all the new research, vaccine included. Thanks for sharing.Take care, and keep us informed.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s